- Title:
Convergence Rates for the Quantum Central Limit Theorem
- Document type:
- Zeitschriftenaufsatz
- Author(s):
- Becker, Simon; Datta, Nilanjana; Lami, Ludovico; Rouzé, Cambyse
- Journal title:
- Communications in Mathematical Physics
- Year:
- 2021
- Journal volume:
- 383
- Journal issue:
- 1
- Pages contribution:
- 223-279
- Fulltext / DOI:
- doi:10.1007/s00220-021-03988-1
- Publisher:
- Springer Science and Business Media LLC
- E-ISSN:
- 0010-36161432-0916
- Date of publication:
- 15.02.2021
BibTeX